MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SPEEDTRAP CONSTRUCT  GREEN/WHITE, SHORT; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL SPEEDTRAP CONSTRUCT  GREEN/WHITE, SHORT; POLYETHYLENE SUTURE
Model Number 223751
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported by the sales rep that during an unknown procedure on (b)(6) 2022, it was observed that the speedtrap construct white, short and the speedtrap construct green/white, short devices would not stay in the patient.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j sales representative.The device manufacture date is currently unavailable.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: only the white/green suture of the speed trap was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.Visual observations revealed that the winding white/green suture was slightly frayed and biological residues were identified near the distal part, the speedtrap delivery device was not received for evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.Based on the condition of the suture, this complaint can be confirmed, but a root cause cannot be established.The possible root cause can be related to procedural variables, such handling of the device or product interaction during procedure.The condition of the suture could be related to an under or over tension exerted on the white loop.As part of mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
SPEEDTRAP CONSTRUCT  GREEN/WHITE, SHORT
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16007469
Report Number1221934-2022-04048
Device Sequence Number6655600
Product Code GAT
UDI-Device Identifier10886705027972
UDI-Public10886705027972
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223751
Device Catalogue Number223751
Device Lot Number9L47893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown